Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 44, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Apr 18, 2007, 2:35 AM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It took effect at Apr 18, 2007, 12:45 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2007, 2:35 AM EDT (06:35 UTC)
- In effect from
- Apr 18, 2007, 12:45 PM EDT
- Expired
- Apr 18, 2007, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 6.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2148 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 180635 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 235 AM EDT WED APR 18 2007 ...RED FLAG WARNING GLADES...HENDRY...PALM BEACH AND BROWARD COUNTIES FROM NOON AM TO 7 PM FOR 4 OR MORE CONSECUTIVE HOURS FOR RELATIVE HUMIDITIES BELOW 35 PERCENT... FLZ063-066>068-071-072-181445- /O.UPG.KMFL.FW.A.0024.070418T1700Z-070418T2200Z/ /O.NEW.KMFL.FW.W.0044.070418T1600Z-070418T2300Z/ GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN BROWARD-BROWARD METROPOLITAN- 235 AM EDT WED APR 18 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR GLADES...HENDRY...PALM BEACH AND BROWARD COUNTIES FROM NOON TO 7 PM FOR 4 OR MORE CONSECUTIVE HOURS FOR RELATIVE HUMIDITIES BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. LOW LEVEL DRY AIR REMAINS IN PLACE OVER THE WARNING AREA. WITH INCREASED MAXIMUM TEMPERATURES EXPECTED TODAY...RELATIVE HUMIDITIES WILL FALL TO BELOW 35% FOR 4 OR MORE CONSECUTIVE HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS82 KMFL 181645 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 1245 PM EDT WED APR 18 2007 ...RED FLAG WARNING GLADES...HENDRY...PALM BEACH AND BROWARD COUNTIES FROM NOON AM TO 7 PM FOR 4 OR MORE CONSECUTIVE HOURS FOR RELATIVE HUMIDITIES BELOW 35 PERCENT... FLZ073-074-182300- /O.EXB.KMFL.FW.W.0044.070418T1700Z-070418T2300Z/ WESTERN DADE-DADE METROPOLITAN- 1245 PM EDT WED APR 18 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. LOW LEVEL DRY AIR REMAINS IN PLACE OVER THE WARNING AREA. WITH INCREASED MAXIMUM TEMPERATURES EXPECTED TODAY...RELATIVE HUMIDITIES WILL FALL TO BELOW 35% FOR 4 OR MORE CONSECUTIVE HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ063-066>068-071-072-182300- /O.EXT.KMFL.FW.W.0044.070418T1800Z-070418T2300Z/ GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN BROWARD-BROWARD METROPOLITAN- 1245 PM EDT WED APR 18 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING. LOW LEVEL DRY AIR REMAINS IN PLACE OVER THE WARNING AREA. WITH INCREASED MAXIMUM TEMPERATURES EXPECTED TODAY...RELATIVE HUMIDITIES WILL FALL TO BELOW 35% FOR 4 OR MORE CONSECUTIVE HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KMFL 182309 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 709 PM EDT WED APR 18 2007 ...THE RED FLAG WARNING HAS EXPIRED FOR GLADES, HENDRY, PALM BEACH, BROWARD, AND MIAMI DADE COUNTIES... FLZ063-066>068-071>074-190015- /O.EXP.KMFL.FW.W.0044.000000T0000Z-070418T2300Z/ GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE- DADE METROPOLITAN- 709 PM EDT WED APR 18 2007 ...RED FLAG WARNING HAS EXPIRED... ALTHOUGH THE RED FLAG WARNING HAS EXPIRED ACROSS GLADES, HENDRY, PALM BEACH, BROWARD, AND MIAMI DADE COUNTIES A FEW AREAS STILL REMAIN BELOW 35% MAINLY ALONG THE EAST COAST, HOWEVER TEMPERATURES WILL CONTINUE TO COOL THIS EVENING AND RELATIVE HUMIDITES ARE EXPECTED TO RISE ABOVE 35% OVER THE NEXT HOUR OR TWO. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 17, 10:15 PM EDT, 4 hours 20 minutes earlier.
Area forecast discussion, Apr 17, 10:15 PM EDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1015 PM EDT TUE APR 17 2007
.UPDATE...
THE CURRENT FORECAST IS RIGHT ON TRACK. NO CHANGES REQUIRED TO ANY
PRODUCTS THIS EVENING.
70/DD
&&
.PREV DISCUSSION... /ISSUED 306 PM EDT TUE APR 17 2007/
DISCUSSION...HIGH PRESSURE WILL CONTINUE TO CONTROL THE WEATHER
ACROSS MAINLAND SOUTH FLORIDA TONIGHT. THIS WILL LEAD TO ANOTHER
TRANQUIL NIGHT ACROSS THE AREA UNDER A CLEAR SKY. TEMPERATURES
WILL WARM FROM LAST NIGHT...BUT STILL WILL BE COOL FOR APRIL
STANDARDS.
A SHORTWAVE OVER TEXAS WILL MOVE EAST ACROSS THE SE STATES ON
WEDNESDAY...MERGING WITH THE BROAD TROUGH CURRENTLY SITUATED OVER
THE EASTERN STATES. THIS WILL KICK THE SFC HIGH OFF TO OUR SOUTH
AND ALLOW A WEAK TROUGH TO MOVE ACROSS NORTH/CENTRAL FLORIDA LATE
WED THROUGH THURSDAY. WIND FLOW LOCALLY WILL REMAIN MORE
WESTERLY...SO MOISTURE RETURN WILL BE MINIMAL AHEAD OF THIS WEAK
FEATURE. THUS...NOT EXPECTING MUCH WEATHER WITH ONLY MINIMAL POPS.
WEATHER PATTERN LOOKS REALLY BENIGN LATE IN THE WEEK THROUGH THE
UPCOMING WEEKEND WITH WARMING TEMPS AND DRY WEATHER PREVAILING.
MADE NO CHANGES TO THE EXTENDED FCST.
AVIATION...VFR CONDITIONS EXPECTED THROUGH THE FORECAST PERIOD.
MARINE...WINDS HAVE LIGHTENED DRAMATICALLY ACROSS THE AREA. AS
SUCH...DECIDED TO TAKE THE SCA DOWN FOR THE GULF STREAM BUT KEEP
A SMALL CRAFT PRECAUTIONARY STMT THIS EVENING WITH SEAS UP TO 6
FEET. OTHERWISE...SEAS WILL CONTINUE TO SUBSIDE NEXT FEW DAYS.
HOWEVER...SEAS IN THE GULF STREAM WILL INCREASE AGAIN LATE IN THE
WEEK AS WINDS TURN NORTHERLY.
FIRE WEATHER...RHS HAVE DROPPED SIGNIFICANTLY ACROSS ALL BUT THE
IMMEDIATE GULF COAST DUE TO WEST WINDS THERE. WILL CONTINUE THE
RED FLAG WARNING FOR ALL ZONES NEXT SEVERAL HOURS. THEN...FOR
TOMORROW THE POSSIBILITY EXISTS FOR CRITICAL RHS AGAIN BEING
ACHIEVED FOR LONG DURATION MAINLY ACROSS GLADES...HENDRY...PALM
BEACH...AND BROWARD COUNTIES. THUS...EXPANDED THE FIRE WEATHER
WATCH FOR THESE ZONES FOR WED AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 58 83 64 83 / 0 - - 10
FORT LAUDERDALE 61 83 65 83 / 0 - - 10
MIAMI 63 84 67 84 / 0 - - 10
NAPLES 59 78 66 81 / 0 - - 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR FLZ063-FLZ066-FLZ067-
FLZ068-FLZ071-FLZ072.
AM...NONE.
GM...NONE.
&&
LONG TERM...70/DD
SHORT TERM/AVIATION...04/ATHazardous weather outlook, Apr 17, 8:18 PM EDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 818 PM EDT TUE APR 17 2007 FLZ063-066>075-181230- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 818 PM EDT TUE APR 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT HAZARDOUS WEATHER CONDITIONS ARE NOT ANTICIPATED THROUGH WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NORTHERLY WINDS WILL INCREASE ON FRIDAY FOLLOWING THE PASSAGE OF A COLD FRONT. GULF STREAM SEAS WILL RESPOND BY INCREASING TO 7 FEET BY FRIDAY AFTERNOON...AND REMAINING IN THE 7 TO 9 FOOT RANGE THROUGH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH WEDNESDAY MORNING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. 70/DD
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.